# SDR ENHA20191111618

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,195 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Heat Shield
- Component: Windshield Anti
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT LOG PAGE DISCREPANCY: "USE OF WINDSHIELD HEAT CAUSED ELECTRICAL SPARKS TO COME FROM L/H CIRCUIT BREAKER PANEL"
